# SDR CA060405004

- Difficulty date: March 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,878 hours
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Part number: HST22DU522
- Condition: Sheared
- Location: Elevator
- Part time: 22,971 hours
- Component: Elevator, Bombdr
- Component part number: 601R240251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-LIGHT FASTENERS (P/N HST22DU5-22) THAT ATTACHES LINKS (P/N 601R24056-55) TO FITTINGS (P/N 601R24056-51 ON LT AND FITTINGS P/N 601R24056-49 ON THE RT ELEVATOR), FOUND WITH SHEARED HEADS.
